# SDR DALA2023090507210

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 71,742 hours, 27,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9945858) FORWARD LEFT EMERGENCY EXIT HANDLE ILLUMINATION EMERGENCY LIGHTS INOPERATIVE. RELAMPED BOTH LEFT FORWARD EMERGENCY EXIT HANDLE ILLUMINATION EMERGENCY BULBS AS REQUIRED. OPERATIONAL CHECK NORMAL.
